Alert archive / Mississippi / Flash Flood Warnings in 2019

Flash Flood Warning 78, NWS Jackson, MS

July 14, 2019Hinds County, Madison County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 14, 2019, 4:21 AM CDT for Hinds County, Madison County, Mississippi. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2019, 4:21 AM CDT (09:21 UTC)
Expired
Jul 14, 2019, 7:15 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Hinds County, MS, Madison County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 25 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:54 AM CDTFLASH FLOOD1 Nw Jackson, MSFLOODING OCCURRED ON MONUMENT STREET, WHERE A CAR WAS PULLED FROM THE WATERS.
Jul 14, 7:00 AM CDTHEAVY RAIN 2.194 Sse Livingston, MS4 DAY RAINFALL TOTAL AS OF 7 AM AT COCORAHS SITE MS-MD-8 INCLUDING 2.15 INCHES IN PAST 24 HOURS.
Jul 14, 7:00 AM CDTHEAVY RAIN 2.71Hawkins Field, MS4 DAY RAINFALL TOTAL AS OF 7 AM AT KHKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 93 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.4 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2019-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2019-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

849 
WGUS54 KJAN 140921
FFWJAN
MSC049-089-141215-
/O.NEW.KJAN.FF.W.0078.190714T0921Z-190714T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
421 AM CDT Sun Jul 14 2019

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Northeastern Hinds County in central Mississippi...
  Southwestern Madison County in central Mississippi...

* Until 715 AM CDT.

* At 420 AM CDT, Doppler radar and automated rain gauges indicated 
  heavy rain falling across the warned area. Up to two to three 
  inches of rain have already fallen. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Jackson, Ridgeland, Pocahontas and Annandale. 

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3265 9030 3267 9023 3266 9022 3268 9018
      3269 9013 3233 9013 3233 9015 3231 9016
      3229 9015 3229 9018 3226 9018 3225 9021
      3223 9020 3223 9019 3220 9019 3220 9028

$$

NF
2 follow-up statements
056 
WGUS74 KJAN 141134
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
634 AM CDT Sun Jul 14 2019

MSC049-089-141215-
/O.CON.KJAN.FF.W.0078.000000T0000Z-190714T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hinds MS-Madison MS-
634 AM CDT Sun Jul 14 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
NORTHEASTERN HINDS AND SOUTHWESTERN MADISON COUNTIES...

At 632 AM CDT, Doppler radar and automated rain gauges indicated 
that moderate rain was falling over the area. Up to three inches of 
rain have already fallen. Flash flooding is expected to begin 
shortly.

Some locations that will experience flooding include...
Jackson, Ridgeland, Pocahontas and Annandale. 

Additional rainfall amounts of up to one inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3265 9030 3267 9023 3266 9022 3268 9018
      3269 9013 3233 9013 3233 9015 3231 9016
      3229 9015 3229 9018 3226 9018 3225 9021
      3223 9020 3223 9019 3220 9019 3220 9028

$$

NF
575 
WGUS74 KJAN 141206
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
706 AM CDT Sun Jul 14 2019

MSC049-089-141216-
/O.EXP.KJAN.FF.W.0078.000000T0000Z-190714T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hinds MS-Madison MS-
706 AM CDT Sun Jul 14 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN HINDS AND SOUTHWESTERN
MADISON COUNTIES WILL EXPIRE AT 715 AM CDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3265 9030 3267 9023 3266 9022 3268 9018
      3269 9013 3233 9013 3233 9015 3231 9016
      3229 9015 3229 9018 3226 9018 3225 9021
      3223 9020 3223 9019 3220 9019 3220 9028

$$

NF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 12:35 AM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Jul 14, 12:35 AM CDT, 3 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1235 AM CDT Sun Jul 14 2019

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:
Broad areas of SHRA continue to spread across the region in
association with Tropical Storm Barry. MVFR (to as low as IFR)
ceilings exist across much of the area, and this will continue to
be the case through the TAF period as Barry slowly lifts northward
across LA. Periods of +RA within rain bands associated with Barry
may bring temporary visibility reductions as well. SE/E winds will
be gusty at times, particularly across the ArkLaMiss Delta and
closer to the center of the system around HEZ. /DL/

&&

.DISCUSSION...
Regional radars showed Tropical Storm Barry spinning over south
central Louisiana. Drier air wrapping into the system has limited
heavy rainfall amounts thus far over our CWA but, local radars
did show a band of convection over our southeast zones extending
north into central Mississippi that was producing heavy rainfall
rates. In addition a few rotating cells within this band will
continue to bring the threat of brief tornadoes. The strongest
wind gusts are expected to be across our southwest where a Wind
Advisory will remain in place. Additional heavy banded
precipitation may develop toward morning and may result in flash
flooding so the Flash Flood Watch will also remain in effect
through Sunday. /22/

Prior discussion below:

Tonight through Monday: Barry continues to inch northward along
the LA coast this afternoon with this trend expected to continue
tonight. The onshore fetch has finally become moist enough to
overcome the ambient dry air for showers to begin making it to the
ground. Most of the precipitation so far has been light, but some
heavier bands appear poised to move into southeast portions of
the forecast area this evening. As a whole, with the slow
northward speed of Barry, the widespread heavy rain will be slow
to move into the region with the axis of heaviest rain staying
relatively close to eventual track near and along the MS river. It
is in this area where 6 to 10 inches will be possible and
flooding will be most likely.

Strong shear will continue to persist across the area as long as
Barry is nearby, but limited instability has kept substantially deep
convection in check today with the best rotating showers closer to
the coast. While the best instability tonight will stay closer to
the center of Barry, limited heating will see the instability
increase over a larger area Sunday. This should enable a broader
tornado threat than what occurs tonight.

While the remnants of Barry will lift out to the north and northeast
Sunday night into Monday, trailing convergent axis will keep
corridor of heavy rain continuing over western and northwestern
portions through Monday morning with precipitation finally tapering
off from the south Monday afternoon./GG/

Monday night through Friday: With Barry as a remnant low over
Arkansas, there will still be some residual rain falling over the
western and northwestern parts of our region on Monday night. At
this time, there could still be some heavy rainfall with PW values
still in the 2 inch range. Warm, tropical air will continue to
lift into the system through Tuesday which will support the
presence of scattered showers and storms over the ArkLaMiss
through then. The low will slowly lift to the north- northeast
Monday night and Tuesday and eventually become integrated into the
mid-level ridge. Wednesday and beyond, the atmosphere will return
to normal summer-time conditions with a broad ridge over the
central US. High temperatures will return to the low 90s with
dewpoints in the low 70s. Heat indices will be back up 100 degrees
by late next week. /10/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       72  78  72  83 /  64  82  90  81
Meridian      73  82  73  84 /  54  84  79  69
Vicksburg     73  76  74  83 /  84  88  93  85
Hattiesburg   73  81  72  83 /  72  90  78  69
Natchez       72  77  73  83 /  90  90  86  85
Greenville    73  76  72  81 /  68  91  94  85
Greenwood     73  78  73  81 /  74  90  94  88

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
     072>074.

     Wind Advisory until 10 AM CDT this morning for MSZ059>061.

LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
     023>026.

     Wind Advisory until 10 AM CDT this morning for LAZ023>026.

AR...Flash Flood Watch through Monday morning for ARZ074-075.

&&

DL/22/GG/10
Hazardous weather outlook, Jul 14, 4:16 AM CDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
416 AM CDT Sun Jul 14 2019

ARZ074-075-MSZ018-019-025>029-032-034>038-042>045-048>051-054>057-
062>066-072>074-150930-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Choctaw-Washington-Humphreys-Holmes-Attala-
Winston-Yazoo-Madison MS-Leake-Neshoba-Hinds-Rankin-Scott-Newton-
Copiah-Simpson-Smith-Jasper-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, east central Mississippi, north
central Mississippi, northwest Mississippi, south central
Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Several rounds of very heavy rain will lead to areas of flash
flooding becoming likely and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

MSZ030-031-033-039-046-052-058-150930-
Clay-Lowndes-Oktibbeha-Noxubee-Kemper-Lauderdale-Clarke-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Several rounds of heavy rain may lead to localized flash flooding
especially in low lying and urban areas through tonight.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

LAZ007>009-015-016-025-MSZ040-041-047-053-150930-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas-
Issaquena-Sharkey-Warren-Claiborne-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of northeast
Louisiana, southwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Significant
TIMING...Today through Tonight

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Widespread flash flooding is likely and significant flooding is
possible through tonight. Many roads could be flooded or closed
and some structural flooding and water rescues are likely.
Moderate to major river flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

LAZ023-024-026-MSZ059-060-150930-
Franklin LA-Catahoula-Concordia-Jefferson-Adams-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Significant
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Widespread flash flooding is likely and significant flooding is
possible through tonight. Many roads could be flooded or closed
and some structural flooding and water rescues are likely.
Moderate to major river flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph today. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

MSZ061-150930-
Franklin MS-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of southwest
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Several rounds of very heavy rain will lead to areas of flash
flooding becoming likely and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph today. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
 or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Jul 14, 3:24 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
324 AM CDT SUN JUL 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     NON-TSTM WND DMG NATCHEZ                 31.55N 91.39W
07/14/2019                   ADAMS              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWNED ACROSS ADAMS COUNTY,
            INCLUDING ALONG CRANFIELD RD, PALESTINE RD,
            OLD HWY 84, LOWER WOODVILLE RD, PINEMOUNT
            RD, AND DUMAS DR.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:21 PM CDTSpecial Weather StatementJANJefferson Davis, Marion24 min
Jul 13, 9:34 PM CDTTornado WarningJANJefferson Davis, Marion17 min
Jul 13, 10:18 PM CDTTornado WarningJANCovington, Jefferson Davis, Lamar42 min
Jul 13, 10:38 PM CDTTornado WarningJANCovington, Jones32 min
Jul 13, 11:22 PM CDTTornado WarningJANSmith23 min
Jul 14, 12:56 AM CDTTornado WarningJANJasper, Smith49 min
Jul 14, 5:07 AM CDTTornado WarningJANForrest, Jones54 min
Jul 14, 6:06 AM CDTFlash Flood WarningJANForrest, Lamar, Marion3 hr
Jul 14, 6:21 AM CDTTornado WarningJANForrest, Jones21 min
Jul 14, 7:06 AM CDTFlash Flood WarningJANJasper, Jones, Smith3 hr
Jul 14, 8:59 AM CDTFlash Flood WarningJANForrest3 hr
Jul 14, 9:51 AM CDTFlash Flood WarningJANJasper, Jones3 hr
Jul 14, 11:13 AM CDTFlash Flood WarningJANCovington, Lamar6 hr
Jul 14, 11:29 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar46 min
Jul 14, 11:38 AM CDTSpecial Weather StatementJANClarke22 min
Jul 14, 11:42 AM CDTTornado WarningJANClarke31 min
Jul 14, 12:12 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson, Lincoln48 min
Jul 14, 12:13 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale62 min
Jul 14, 12:19 PM CDTFlash Flood WarningJANForrest3 hr
Jul 14, 12:24 PM CDTSevere Thunderstorm WarningJANClarke36 min
Jul 14, 12:37 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Marion, Simpson31 min
Jul 14, 12:49 PM CDTSevere Thunderstorm WarningJANJasper, Jones14 min
Jul 14, 12:55 PM CDTFlash Flood WarningJANJasper, Jones5 hr
Jul 14, 12:55 PM CDTSevere Thunderstorm WarningJANLincoln50 min
Jul 14, 2:24 PM CDTRiver Flood WarningJANLeake4 days
Jul 14, 3:08 PM CDTFlash Flood WarningJANForrest3 hr
Jul 14, 3:29 PM CDTSpecial Weather StatementJANHinds31 min
Jul 14, 3:59 PM CDTSpecial Weather StatementJANCopiah, Lincoln31 min

Nearby

Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.